Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Heavy blood filled stools. Taking norco for lumbar fusion. Causes for symptoms?

I have been taking Norco for almost a year due to Lumbar Fusion. Every once in a while I have a heavily bloody stool that lasts several days. I went to the emergency room once a few months back and they said I was just constipated although I didn t think that to be the answer. Should I be concerned? It is a LOT of blood.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Bright red Bleeding per rectum can be due to Piles(Haemorrhoids),Cancer,Fissure in ano etc
Because of Analgesics and anti inflammatory drug,there may be ulcer in the stomach which bleeds sometimes.this blood will travel entire Gastro intestinal tract and come through anus dark coloured.
You will not pass huge amount of blood with constipation.There may be some associated conditon.
Please consult your Gastroenterologist and General surgeon and get examined clinically and investigated.
Hope it comes out to be a minor problem.
Wish you good health
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor